MathSciNet Relay Station
MathSciNet bibliographic data
MR249316 (40 #2562) 05.27 (50.00)
Doyen, Jean Sur le nombre d'espaces linéaires non isomorphes de $n$ points. (French) Bull. Soc. Math. Belg. 19 1967 421–437.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement